Tylenol Paracetamol 500mg 100 Caplets (Limited 5 Per Order)
Thông tin sản phẩm
Limited 5 Per Order
Tylenol 500mg paracetamol, helps temporarily relieve pain associated with backpain, tension/migraine headaches, period pain &arthritis. It also helps manage pain caused by toothaches & manages fever. It is fast acting & provides effective temporary relief.
For Adults and Children 12 years and over, 1-2 caplet every 4-6 hours as necessary. Do not exceed 8 caplets in 24 hours.
Do not use;
For children under 12 years
If you are hypersensitive to any of the ingredients
If blister foil is broken
Ask a physician before use if you;
Have any medical conditions or are taking any other medicines or are a chronic alcohol abuser
Are pregnant or breastfeeding
Unless advised by a doctor
Do not take this medicine for longer than a few days at a time if you are an adult
Do not give this medicine to children and adolescents for longer than 48 hours at a time
Stop use and see your doctor immediately
At the first sign of a skin reaction or any other sign of hypersensitivity
Whilst using this product
Keep out of reach of children
If symptoms persist, see your doctor,
If an overdose is taken or suspected, ring the poisons information centre (AUST: 13 11 26; NZ: 0800 764 766) or go to the hospital immediately, even if you feel well because of the risk of delayed, serious liver damage if left untreated.